Case report of anaphylaxis from cisplatin/paclitaxel and a review of their hypersensitivity reaction profiles.

@article{CiesielskiCarlucci1997CaseRO,
  title={Case report of anaphylaxis from cisplatin/paclitaxel and a review of their hypersensitivity reaction profiles.},
  author={C Ciesielski-Carlucci and Paul Leong and C. L. Jacobs},
  journal={American journal of clinical oncology},
  year={1997},
  volume={20 4},
  pages={373-5}
}
Anaphylaxis is one of the most catastrophic, although infrequent, potential side effects of chemotherapy. We report the case of a patient who developed respiratory distress and who could not be resuscitated after his sixth cycle of cisplatin and paclitaxel for squamous carcinoma of the lung and false vocal cord. Autopsy confirmed anaphylaxis as the cause of death. The major hypersensitivity profiles of these two agents, as described in case reports and in the medical literature, were reviewed… CONTINUE READING